# SDR FDEA202210122557

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757
- Aircraft serial: 26681
- Aircraft time: 75,026 hours, 29,726 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Part number: 257T110320
- Condition: None
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROCH WE SELECTED THE GEAR DOWN. WE  RECEIVED 2 GREEN MAIN GEAR LIGHTS AND THE NOSE GEAR  LIGHT REMAINED DARK. I PRESSED TO TEST THE NOSE  GEAR LIGHT AND HALF OF IT LIT UP GREEN. THIS LED US  TO THE GEAR DISAGREE CHECKLIST AND WE MANUALLY  LOWERED THE GEAR. DURING THIS PROCESS WE NOTICED  ADDITIONAL AIRCRAFT NOISE AND VIBRATION NEAR THE  COCKPIT AS IF THE NOSE GEAR WAS STILL UP AND HAD  FALLEN. WHILE RUNNING THIS CHECKLIST WE TESTED THE  NOSE GEAR LIGHT AGAIN AND IT WOULD NOT ILLUMINATE.   FOUND NOSE GEAR ANNUCIATOR TO BE INTERMITTANT.  REMOVED AND REPLACED NOSE GEAR   ANNUNCIATOR LT ASSY PERFORMED SEVERAL GEAR SWINGS OPS CHECKS GOOD.  NO FAULTS                       FOUND IN PSEU.  A/C OK FOR SERVICE
